# SDR CALA9600776

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panels
- Condition: Corroded
- Location: Bs 786.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULKHEAD PANELS IN MID BIN CORRODED AT STA 786.5.  A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01.
